Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have diabetes and taking Glucored Forte. Motion is improper with pain. Advice?

Dear doctor, I am a diabetic patient, taking a tablet of glucored forte once in a day, i am 32 year old and i am suffering from 2006, i am not getting my proper motion and my urine in yellow colour, While i am going for the motion I am getting terrible pain in my lower back, after some time it will get released, this pain comes once in 5 to 6 months and not in a position to tollerate, please doctor waiting for your reply
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Constipation along with pain while passing motion suggests that you may be suffering from anal fissure.
You are advised to consult a general surgeon for confirmation of diagnosis.
Treatment involves avoiding constipation by taking plenty of water,taking more of fibre in form of fruits ands green vegetables and taking stool softener( lactulose solution ) in the night.
Apply local anesthetic ointment like xylocaine jelly before passing motion.
Do regular exercises which would help you in constipation as well as your diabetes.
Make sure that you control your blood sugar,blood pressure and cholesterol levels well.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor